# SDR AWXA9700270

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY SEAT LIGHTING ROWS 17 TO 22 LT SIDE INOP.  EMERGENCY LIGHTING L-2 DOOR INOP.  EMERGENCY SEAT LIGHTING ROWS 17 TO 22 OPS NORMAL.  CLEANED LIGHT SOCKET AT L-2 DOOR AND RELAMPED, OPS CHECKED GOOD.
